# SDR REXA2017012900131

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 6,349 hours, 4,255 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK OCTOPUS TUBE BROKEN. SWAPPED O2 MASK FROM OBSERVERS POSITION, OPS CHECK GOOD IAW AMM 35-10-00. DEFERRED O2 MASK IAW MEL 35-10-1, PLACARD INSTALLED. R&R OBSERVER SEAT O2 MASK IAW AMM 35-11-12. OPC GOOD.
